Apr 02, 2013 - 6:25 pm
Hi everyone. I hope we all are hanging in there. My mom is doing fine with her chemo regimen (Oxalipatin, Xeloda 3,300 mg and Tamoxifen 20 mg). So far, the side effects were tolerable for her (dizziness, nausea and sensitivity to cold). Today marks her first week and I am thankful that she is showing strength. I still have my down moments esp when I think about the fear of the "unknown". I am doing my best to be strong for her and I am just thankful and grateful everyday that I get to see and spend time with her. I have a question about CEA. Prior to her right hemicolectomy, her CEA was 189. About 2 weeks ago, her CEA was 8. I know that is considered outside the normal range and indicates something. She only started her chemo last Tuesday, would her CEA go down due to the chemo drugs she's taking? Her oncologist will start her Avastin on her next cycle. Sorry to be asking so much, I am still learning. Thank you and I am all praying for us.